# SDR SWAA2014052828396

- Difficulty date: April 16, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 20,316 hours, 8,761 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: PL453A7610
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FLOOR PANEL CORRODED AT AFT EDGE.  R & R PANEL IAW SRM & DWG.
